Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 

 

On Gibbs's phenomenon for the developments in Bessel's functions


Author: Charles N. Moore
Journal: Trans. Amer. Math. Soc. 32 (1930), 409-416
MSC: Primary 42C10; Secondary 33C10
MathSciNet review: 1501543
Full-text PDF Free Access


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 42C10, 33C10

Retrieve articles in all journals with MSC: 42C10, 33C10


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1930-1501543-X
Article copyright: © Copyright 1930 American Mathematical Society